Analytic in the unit polydisc functions of bounded L-index in direction

  • A. Bandura Ivano-Frankivsk National Tecnical University of OIl and Gas
  • T. Salo Lviv Politechnic National University
Keywords: analytic function; unit polydisc; bounded $L$-index in direction; directional derivative; maximum modulus; minimum modulus; logarithmic derivative; zero distribution; local behavior


The concept of bounded $L$-index in a direction $\mathbf{b}=(b_1,\ldots,b_n)\in\mathbb{C}^n\setminus\{\mathbf{0}\}$ is generalized for a class of analytic functions in the unit polydisc, where $L$ is some continuous function such that for every $z=(z_1,\ldots,z_n)\in\mathbb{D}^n$ one has $L(z)>\beta\max_{1\le j\le n}\frac{|b_j|}{1-|z_j|},$ $\beta=\mathrm{const}>1,$ $\mathbb{D}^n$ is the unit polydisc, i.e. $\mathbb{D}^n=\{z\in\mathbb{C}^n: |z_j|\le 1, j\in\{1,\ldots,n\}\}.$ For functions from this class we obtain sufficient and necessary conditions providing boundedness of $L$-index in the direction. They describe local behavior of maximum modulus of derivatives for the analytic function $F$ on every slice circle $\{z+t\mathbf{b}: |t|=r/L(z)\}$ by their values at the center of the circle, where $t\in\mathbb{C}.$ Other criterion describes similar local behavior of the minimum modulus via the maximum modulus for these functions. We proved an analog of the logarithmic criterion desribing estimate of logarithmic derivative outside some exceptional set by the function $L$. The set is generated by the union of all slice discs $\{z^0+t\mathbf{b}: |t|\le r/L(z^0)\}$, where $z^0$ is a zero point of the function $F$. The analog also indicates the zero distribution of the function $F$ is uniform over all slice discs. In one-dimensional case, the assertion has many applications to analytic theory of differential equations and infinite products, i.e. the Blaschke product, Naftalevich-Tsuji product. Analog of Hayman's Theorem is also deduced for the analytic functions in the unit polydisc. It indicates that in the definition of bounded $L$-index in direction it is possible to remove the factorials in the denominators. This allows to investigate properties of analytic solutions of directional differential equations.


A. Bandura, O. Skaskiv, Functions analytic in the unit ball having bounded L-index in a direction, Rocky Mountain J. Math., 49 (2019), No4, 1063–1092.

A. Bandura, N. Petrechko, O. Skaskiv, Maximum modulus in a bidisc of analytic functions of bounded L-index and an analogue of Hayman’s theorem, Math. Bohem., 143 (2018), No4, 339–354.

A.I. Bandura, O.B. Skaskiv, V.L. Tsvigun, The functions of bounded L-index in the collection of variables analytic in D × C, J. Math. Sci., 246 (2020), No2, 256–263.

A.I. Bandura, O.B. Skaskiv, Partial logarithmic derivatives and distribution of zeros of analytic functions in the unit ball of bounded L-index in joint variables, J. Math. Sci., 239 (2019), No1, 17–29.

A. Bandura, O. Skaskiv, Slice holomorphic functions in several variables with bounded L-index in direction, Axioms, 8 (2019), No3, Article ID: 88.

A.I. Bandura, Some improvements of criteria of L-index boundedness in direction, Mat. Stud., 47 (2017), No1, 27–32.

A. Bandura, O. Skaskiv, Asymptotic estimates of entire functions of bounded L-index in joint variables, Novi Sad J. Math., 48 (2018), No1, 103–116.

V.P. Baksa, A.I. Bandura, O.B. Skaskiv, Analogs of Hayman’s Theorem and of logarithmic criterion for analytic vector-valued functions in the unit ball having bounded L-index in joint variables, Math. Slovaca, 70 (2020), No5, 1141–1152.

A. Bandura, O. Skaskiv, Local behavior of slice holomorphic functions in the unit ball and boundedness of L-index in direction, AIP Conference Proceedings, 2483 (2022), No1. Article ID:030001.

A. Bandura, T. Salo, O. Skaskiv, L-Index in joint Variables: sum and composition of an entire function with a function with a vanished gradient, Fractal and Fractional, 7 (2023), No8, Artcile ID: 593.

A. Bandura, F. Nuray, Entire bivariate functions of exponential type II, Mat. Stud., 59 (2023), No2, 156–167.

M. T. Bordulyak, A proof of Sheremeta conjecture concerning entire function of bounded l-index, Mat. Stud., 11 (1999), No2, 108–110.

G.H. Fricke, Functions of bounded index and their logarithmic derivatives, Math. Ann., 206 (1973), 215–223.

G.H. Fricke, Entire functions of locally slow growth, J. Anal. Math., 28 (1975), No1, 101–122.

G.H. Fricke, S.M. Shah, Entire functions satisfying a linear differential equation, Indag. Math., 78 (1975), No1, 39–41.

W.K. Hayman, Differential inequalities and local valency, Pacific J. Math., 44 (1973), No1, 117–137.

A. D. Kuzyk, M. N. Sheremeta, Entire functions of bounded l-distribution of values, Math. Notes, 39 (1986), No1, 3–8.

B. Lepson, Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, in: Entire Functions and Related Parts of Analysis, J. Korevaar (ed.), Proceedings of Symposia in Pure Math., 11, Am. Math. Soc., Providence (1968), 298–307.

J.J. Macdonnell, Some convergence theorems for Dirichlet-type series whose coefficients are entire functions of bounded index, Doctoral dissertation, Catholic University of America, Washington, 1957.

F. Nuray, R.F. Patterson, Vector-valued bivariate entire functions of bounded index satisfying a system of differential equations, Mat. Stud., 49 (2018), No1, 67–74.

F. Nuray, R.F. Patterson, Entire bivariate functions of exponential type, Bull. Math. Sci., 5 (2015), No2, 171–177.

F. Nuray, R.F. Patterson, Multivalence of bivariate functions of bounded index, Matematiche(Catania), 70 (2015), No2, 225–233.

R. Patterson, F. Nuray, A characterization of holomorphic bivariate functions of bounded index, Math. Slovaca, 67 (2017), No3, 731–736.

R. Roy, S.M. Shah, Functions of bounded index, bounded value distribution and v-bounded index, Nonlinear Analysis 11 (1987), No12, 1383–1390.

M. Salmassi, Functions of bounded indices in several variables, Indian J. Math., 31 (1989), No3, 249–257.

S.M. Shah, Entire functions of bounded index, Proc. Amer. Math. Soc., 19 (1968), No5, 1017–1022.

M. Sheremeta, Analytic functions of bounded index, VNTL Publishers, Lviv, 1999.

Z.M. Sheremeta, M.M. Sheremeta, Properties of entire solutions of differential equations, Ukr. Math. J., 58 (2006), No12, 1924–1934.

M.M. Sheremeta, Y.S. Trukhan, Properties of analytic solutions of a differential equation, Mat. Stud., 52 (2019), No2, 138–143.

M.M. Sheremeta, Y.S. Trukhan, Properties of analytic solutions of three similar differential equations of the second order, Carpathian Math. Publ., 13 (2021), No2, 413–425.

S.N. Strochyk, M.M. Sheremeta, Analytic in the unit disc functions of bounded index, Dopov. Akad. Nauk Ukr. 1 (1993), 19–22. (Ukrainian)

How to Cite
Bandura, A., & Salo, T. (2023). Analytic in the unit polydisc functions of bounded L-index in direction. Matematychni Studii, 60(1), 55-78.